# SDR ASMF201503029

- Difficulty date: March 19, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 42,045 hours, 23,859 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Motor
- Part number: 305RAA1
- Part serial: AS02506
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 42,045 hours, 23,859 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 65 KNOTS DUE TO AUTO THROTTLE OSCILLATIONS IN THRUST LEVER 1.  AT PLATFORM, AUTO THROTTLES TEST WAS PERFORMED IAW FIM 22-31 TASK 801 WITH FAIL CODE ASM1.  DIFFERED AUTO THROTTLE IAW MEL 22-15-3 C. HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND.  DURING OVERNIGHT CHECK, SERVO MOTOR OF THE LT AUTO THROTTLE WAS REPLACED IAW MM 22-31-00, TESTED CORRECT.
